It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • Wacky Blood Pressure

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-03-2015, 04:23 PM   #1
    thomasroy
    Newbie
    (male)
     
    Join Date: Apr 2015
    Location: LEBANON
    Posts: 1
    thomasroy HB User
    Question Wacky Blood Pressure

    BP right is 105/58, pulse 72. Is that okay? I'm age 70, finally quit smoking Tuesday after 55 years of smoking, loving being smoke free. But oddly had an Afib *attack* Wednesday morning. Doc gave me propafenone, which worked. Taking 100 mgs daily metoprolol and 100 mgs losartan, and went out to dinner and A beer and A bloody mary. Feel pretty good, actually, BUT...I worry that the bp might be TOO low? I'm used to the BAD readings of 160/105. Hahahaha.
    Seriously, what IS too low BP?

     
    Sponsors Lightbulb
       
    Old 04-06-2015, 07:23 PM   #2
    MsIsuzu
    Junior Member
    (female)
     
    MsIsuzu's Avatar
     
    Join Date: Jan 2015
    Posts: 14
    MsIsuzu HB User
    Re: Wacky Blood Pressure

    I think too low is if you actually pass out...lol! I am on a low dose of 5 mg lisinopril but I keep getting low readings at times. The lowest I got was 96/58 but the doc didn't think it was a concern because all other times my readings range from 110/70 to 134/86. I still get an occasional high reading but it seems to coincid with a particular time in my hormonal cycle.

     
    Old 04-08-2015, 02:25 PM   #3
    Uff-Da!
    Senior Veteran
    (female)
     
    Join Date: Nov 2004
    Location: Washington coast
    Posts: 1,367
    Uff-Da! HB UserUff-Da! HB UserUff-Da! HB UserUff-Da! HB User
    Re: Wacky Blood Pressure

    Your blood pressure is too low if it causes you to get dizzy. I used to get dizzy whenever my systolic BP got below 105. But my doctor changed my BP meds and with the current ones, I've had BP as low as 88/46 without getting dizzy. I do get lethargic when my SBP gets under about 100, though. So what I did last year was in the spring when I started getting more exercise working in the yard (which lowered my BP), I asked my doctor to reduce my meds. Then in the fall again, I needed to have them bumped back up. I can already see that I'll soon need to have them reduced again.

    I suggest that if your BP is getting so low as to becoming dizzy or lethargic, that you might want your meds reduced, too. But BP meds have to be adjusted gradually. Making drastic changes can bring on an a-fib attack by itself.

     
    Closed Thread

    Tags
    afib, atrial fibrillation, atrial flutter, blood pressure, pulse rate



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:20 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!